# SDR AALA20150123001

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 85,423 hours, 38,827 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936913553
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE, THE LT HYD SYS LOST PRESSURE & QTY.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  FOUND TWO HYD LINES CHAFED & LEAKING IN THE 48 SECTION LT SIDE NEAR THE HYD FILTER MODULE.  REMOVED AND REPLACED HYDRAULIC LINES AND PERFORMED LEAK CHECK PER MM 20-12-01. SYSTEM CHECKED NORMAL.
